Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 70, Number 235

All articles in this issue are freely accessible.

Asymptotically exact a posteriori estimators for the pointwise gradient error on each element in irregular meshes. Part 1: A smooth problem and globally quasi-uniform meshes
W. Hoffmann, A. H. Schatz, L. B. Wahlbin and G. Wittum.
Math. Comp. 70 (2001), 897-909
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826572
Error estimates for the three-field formulation with bubble stabilization
Franco Brezzi and Donatella Marini.
Math. Comp. 70 (2001), 911-934
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826573
An iterative substructuring method for Maxwell’s equations in two dimensions
Andrea Toselli, Olof B. Widlund and Barbara I. Wohlmuth.
Math. Comp. 70 (2001), 935-949
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710632
A new stabilizing technique for boundary integral methods for water waves
Thomas Y. Hou and Pingwen Zhang.
Math. Comp. 70 (2001), 951-976
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826574
A convergent boundary integral method for three-dimensional water waves
J. Thomas Beale.
Math. Comp. 70 (2001), 977-1029
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709144
Boundary element methods for potential problems with nonlinear boundary conditions
M. Ganesh and O. Steinbach.
Math. Comp. 70 (2001), 1031-1042
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826575
Existence of discrete shock profiles of a class of monotonicity preserving schemes for conservation laws
Haitao Fan.
Math. Comp. 70 (2001), 1043-1069
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826576
Numerical testing of the stability of viscous shock waves
Leon Q. Brin.
Math. Comp. 70 (2001), 1071-1088
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710652
Hermite interpolation by Pythagorean hodograph curves of degree seven
B. Jüttler.
Math. Comp. 70 (2001), 1089-1111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826577
Spherical Marcinkiewicz-Zygmund inequalities and positive quadrature
H. N. Mhaskar, F. J. Narcowich and J. D. Ward.
Math. Comp. 70 (2001), 1113-1130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710640
On stable numerical differentiation
Alexander G. Ramm and Alexandra B. Smirnova.
Math. Comp. 70 (2001), 1131-1153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826578
A three-parameter family of nonlinear conjugate gradient methods
Y. H. Dai and Y. Yuan.
Math. Comp. 70 (2001), 1155-1167
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826579
Inversion of circulant matrices over $\mathbf{Z}_{m}$
Dario Bini, Gianna M. Del Corso, Giovanni Manzini and Luciano Margara.
Math. Comp. 70 (2001), 1169-1182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710660
On nonoscillating integrals for computing inhomogeneous Airy functions
Amparo Gil, Javier Segura and Nico M. Temme.
Math. Comp. 70 (2001), 1183-1194
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826580
Error analysis for the computation of zeros of regular Coulomb wave function and its first derivative
Yoshinori Miyazaki, Yasushi Kikuchi, DongSheng Cai and Yasuhiko Ikebe.
Math. Comp. 70 (2001), 1195-1204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710636
Bounds on differences of adjacent zeros of Bessel functions and iterative relations between consecutive zeros
Javier Segura.
Math. Comp. 70 (2001), 1205-1220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710198
Power series expansions for Mathieu functions with small arguments
G. C. Kokkorakis and J. A. Roumeliotis.
Math. Comp. 70 (2001), 1221-1235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709153
Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields
Greg Stein.
Math. Comp. 70 (2001), 1237-1251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709159
The index calculus method using non-smooth polynomials
Theodoulos Garefalakis and Daniel Panario.
Math. Comp. 70 (2001), 1253-1264
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826581
Geometry of the Jantzen region in Lusztig’s conjecture
Brian D. Boe.
Math. Comp. 70 (2001), 1265-1280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709146
Continued fractions in local fields, II
Jerzy Browkin.
Math. Comp. 70 (2001), 1281-1292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826582
Computing class fields via the Artin map
Claus Fieker.
Math. Comp. 70 (2001), 1293-1303
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826583
On iterates of Möbius transformations on fields
Sam Northshield.
Math. Comp. 70 (2001), 1305-1310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1710202
Computer verification of the Ankeny–Artin–Chowla Conjecture for all primes less than $100000000000$
A. J. van der Poorten, H. J. J. te Riele and H. C. Williams.
Math. Comp. 70 (2001), 1311-1328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1709160
Breeding amicable numbers in abundance. II
Stefan Battiato and Walter Borho.
Math. Comp. 70 (2001), 1329-1333
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1826584

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

$p$- and $hp$-finite element methods. Theory and applications in solid and fluid mechanics, by Ch. Schwab.
Reviewer: Mark Ainsworth
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Spectral methods in Matlab, by Lloyd N. Trefethen.
Reviewer: Chi-Wang Shu
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Generalized difference methods for differential equations. Numerical analysis of finite volume methods, by Ronghua Li, Zhongying Chen and Wei Wu.
Reviewer: Raytcho Lazarov
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Computer methods for ordinary differential equations and differential-algebraic equations, by Uri M. Ascher and Linda R. Petzold.
Reviewer: Rozwitha März
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Geometric integration: numerical solution of differential equations, edited by C. J. Budd and A. Iserles.
Reviewer: Ernst Hairer
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Dynamical systems and numerical analysis, by A. M. Stuart and A. R. Humphries.
Reviewer: Rozwitha März
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Computer solution of large linear systems, by Gerard Meurant.
Reviewer: Brian Suchomel
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
Character sums with exponential functions and their applications, by Sergei Konyagin and Igor Shparlinski.
Reviewer: Harald Niederreiter
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access
The algorithmic resolution of Diophantine equations, by Nigel P. Smart.
Reviewer: P. G. Walsh
Math. Comp. 70 (2001), 1335-1352
Review information
Full-text PDF Free Access